# SDR ANCF202509010027

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 39,761 hours, 33,562 cycles
- Engine: Cfmint CFM565B43
- Engine time: 31,172 hours, 21,141 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lgciu
- Part number: 114079018
- Part serial: SA0805300
- Condition: Faulted
- Location: Zone 700
- Part time: 39,761 hours, 33,562 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU 1 FAULT WAS PRESENTED ON CRUISE.  FOLLOWING TSM 32-31-00-810-807-A REV 73, REV DATE: 01-AUG-2025, WAS REMOVED AND REPLACED SELECTOR VALVE 41GA IAW AMM 32-31-34-000/400-001-A REV 73, REV DATE: 01-AUG-2025, TORQUE APPLIED THE SCREWS (1): 80 LB-IN, AND WAS PERFORMED LEAK CHECK AND TEST  WITH THE FALSE TARGET IAW AMM 32-31-00-710-002-A REV 73, REV DATE: 01-AUG-2025, TEST IS SATISFACTORILY AND NO FOUND LEAK.
